# SDR WRLA20090921207

- Difficulty date: September 21, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N740WA
- Make and model: Boeing 747-4H6
- Aircraft serial: 25700
- Aircraft time: 64,732 hours, 8,643 cycles
- Engine: Pwa PW4056
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Part number: 65B15007601
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - FOUND LONGERON BOX SKIN CRACK OF LT BODY FAIRING PANEL AT LT STA 1372 WL 128.  REMOVED THE LT WING I/B FORE FLAP RUBBER STRIPE AND FAIRING PANEL 293JL REF TO JOB CARD ATTACHING SHEET 074003 ITEM 01, 02 & 03.  REMOVED LT LONGERON BOX SKIN PER WOA 747-400 SRM 51-40-02 REV 73.  REPAIRED THE LT LONGERON BOX SKIN CRACKED AREA REF TO JOB CARD ATTACHING SHEET 074017 ITEM 01.  REPLACED THE CRACKED SUPPORT WITH NEW PARTS AND INSTALLED THE LT LONGERON BOX SKIN PER WOA 747-400 SRM 51-40-02 REV 73.  INSTALLED THE LT WING I/B FORE FLAP RUBBER STRIPE AND FAIRING PANEL 294JL REF TO JOB CARD ATTACHING SHEET 074018 ITEM 01, 02 & 03.
